# SDR SWIA2018113045305

- Difficulty date: October 28, 2018
- Submitted: November 30, 2018
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 29,629 hours, 28,106 cycles
- System (JASC): 5751 · Ailerons
- Part: Panel
- Condition: Chafed
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON LOWER FIXED CENTER AND O/B L/E CHAFED. (C-CHECK) RO: 11/29/2018.  REMOVED AND REPLACED DAMAGED LT AILERON LOWER FIXED PANEL REF SRM 51-42-06,
